Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 215–216 (Mi umn1069)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Construction of some computational algorithms on finite sets of points in the plane

M. N. Maryukov

I. G. Petrovsky Bryansk State Pedagogical University

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 442–443

Bibliographic databases:

MSC: 65Dxx
Received: 01.02.1995

Citation: M. N. Maryukov, “Construction of some computational algorithms on finite sets of points in the plane”, Uspekhi Mat. Nauk, 50:2(302) (1995), 215–216; Russian Math. Surveys, 50:2 (1995), 442–443

Citation in format AMSBIB
\Bibitem{Mar95}
\by M.~N.~Maryukov
\paper Construction of some computational algorithms on finite sets of points in the plane
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn1069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339273}
\zmath{https://zbmath.org/?q=an:0855.68115}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..442M}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 442--443
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1069
  • http://mi.mathnet.ru/eng/umn/v50/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:88
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022